# SDR DALA2020020430883

- Difficulty date: January 31, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 59,504 hours, 19,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 27d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5815 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATIONS:27D. CORRECTIVE ACTION: REINSTALL EMERG. LIGHT ASSEMBLY. (1469998)
